MAUDE Adverse Event Report: ARGON MEDICAL DEVICES FIRST PICC S/L 16GA (5F) 1.70MM X 65CM

ARGON MEDICAL DEVICES FIRST PICC S/L 16GA (5F) 1.70MM X 65CM
Model Number 384158
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2022
Type of Reportable Event Malfunction
Event or Problem Description
"when removing the guide wire, it showed resistance to removal.After several maneuvers, the wire was removed in one piece.When visualizing the catheter, via x-ray, it was coiled.The catheter had to be removed due to bad positioning.- catheter n.5 fr - argon brand, is presenting resistance to guide wire removal.Guide wire was removed in one piece, after several maneuvers".
 
Additional Manufacturer Narrative
According to the product experience report, there was no sample to be returned.Additionally, no photographic or visual evidence of any kind was provided which would have allowed for the allegation to be reviewed.Without such evidence, this complaint could not be confirmed and determining a definite root cause and corrective action is not possible.If the sample is returned at a future date, a follow-up report will be submitted.

Brand Name
FIRST PICC S/L 16GA (5F) 1.70MM X 65CM
Common Device Name
FIRST PICC
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key15403261
Report Number0001625425-2022-01083
Device Sequence Number6952237
Product Code FOZ
UDI-Device Identifier00886333209699
UDI-Public00886333209699
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K972262
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 09/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/06/2024
Device Model Number384158
Device Catalogue Number384158
Device Lot Number11375549
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2022
Initial Report FDA Received Date09/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown